# SDR FDEA201211083907

- Difficulty date: November 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E COMPARTMENT BEADED DOUBLER AT XOS 666 FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02 FIGURE 203, REPAIR 15, TYPE A, REVISION 50.  REPAIR CLASSIFIED AS MAJOR GMM REVISION 115.
